Quantum cohomology and the periodic Toda lattice

Martin A. Guest, Takashi Otofuji

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We describe a relation between the periodic one-dimensional Toda lattice and the quantum cohomology of the periodic flag manifold (an infinite-dimensional Kähler manifold). This generalizes a result of Givental and Kim relating the open Toda lattice and the quantum cohomology of the finite-dimensional flag manifold. We derive a simple and explicit "differential operator formula" for the necessary quantum products, which applies both to the finite-dimensional and to the infinite-dimensional situations.

Original languageEnglish
Pages (from-to)475-487
Number of pages13
JournalCommunications in Mathematical Physics
Volume217
Issue number3
DOIs
Publication statusPublished - 2001 Mar

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Quantum cohomology and the periodic Toda lattice'. Together they form a unique fingerprint.

  • Cite this